# SDR AUS20020305

- Difficulty date: April 3, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) L5 DOOR HANDLE RIGGING OUT OF ADJUSTMENT.
